Facebook Pixel
EmpowHER Guest

I took a plan B pill 3 weeks ago. In the middle of my cycle. I got my period about a week early.. it was completely normal. It ended I thought everything was okay. BUT now I'm bleeding again!? I'm soaking thru tampons every hour.

By Anonymous June 26, 2017 - 10:57pm
Rate This

I have severe cramps, bloated, and horrible lower back pain. I didn't think it was physically possible to have "two periods". The blood is bright red. I'm so confused. I'm going to call my pcp asap when I wake up tmrw...I can't sleep I'm so anxious about this!

Add a Comment2 Comments


Hello Anonymous,

Welcome to EmpowHER. You are doing the right thing by seeing your primary care physician today. Please keep us updated once you have been seen.


June 27, 2017 - 6:51am
(reply to Maryann Gromisch RN)

Thank you! They couldn't get me in today & im not sure if I should go to a "med express" or even the ER. I'm still in pain, still bleeding. I've never heard of this before...

June 27, 2017 - 10:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!